Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 286, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 12, 2009, 9:33 AM CDT for 9 counties in Oklahoma. It was in force for 72 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2009, 9:33 AM CDT (14:33 UTC)
- Expired
- Jun 12, 2009, 10:45 AM CDT
- In force
- 72 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Nowata County, OK, Okmulgee County, OK, Osage County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 48 km from the middle of the area, began a volume at 14:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 10:20 AM CDT | TSTM WND DMG | 1 E Owasso, OK | SHINGLES TAKEN OFF OF ROOF. |
| Jun 12, 10:20 AM CDT | TSTM WND GST 60 | 2 E Sperry, OK | FLATTENED CORN ROWS. |
| Jun 12, 10:22 AM CDT | TSTM WND DMG | 3 Ese Owasso, OK | HALF OF A TREE BLOWN DOWN |
| Jun 12, 10:22 AM CDT | NON-TSTM WND DMG | 3 Ese Owasso, OK | HALF OF A TREE BLOWN DOWN |
| Jun 12, 10:25 AM CDT | TSTM WND GST 60 | Tulsa, OK | 31ST AND 145TH |
| Jun 12, 10:30 AM CDT | TSTM WND DMG | Claremore, OK | TREES AND ELECTRICAL LINES DOWN IN TOWN. 60 TO 80 MPH WINDS MEASURED ON TOP OF ROGERS COUNTY COURTHOUSE. |
| Jun 12, 10:35 AM CDT | TSTM WND GST 61 | 2 Wnw Claremore, OK | |
| Jun 12, 10:42 AM CDT | TSTM WND DMG | 1 E Claremore, OK | ESTIMATED 70 MPH WITH TREE LIMBS DOWN. |
| Jun 12, 10:45 AM CDT | TSTM WND DMG | Foyil, OK | TREES DOWN AND A PORCH WAS RIPPED OFF A HOUSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 7:46 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 2.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 678 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 880 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 121433
SVRTSA
OKC037-105-111-113-117-131-143-145-147-121545-
/O.NEW.KTSA.SV.W.0286.090612T1433Z-090612T1545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
933 AM CDT FRI JUN 12 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CREEK COUNTY IN NORTHEAST OKLAHOMA
NOWATA COUNTY IN NORTHEAST OKLAHOMA
NORTHWESTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
EASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
PAWNEE COUNTY IN NORTHEAST OKLAHOMA
ROGERS COUNTY IN NORTHEAST OKLAHOMA
TULSA COUNTY IN NORTHEAST OKLAHOMA
NORTHWESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA
WASHINGTON COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1045 AM CDT
* AT 930 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 21 MILES WEST OF HULAH TO 9 MILES WEST OF
OKESA TO HALLETT TO 21 MILES WEST OF DRUMRIGHT...MOVING EAST AT 40
MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...HALLETT...
CLEVELAND...JENNINGS...HOMINY...TERLTON...OSAGE...BARNSDALL...
OKESA...OILTON...WESTPORT...MANNFORD...OCHELATA...AVANT...
DRUMRIGHT...HULAH...BARTLESVILLE...RAMONA...SHAMROCK...DEWEY...
SKIATOOK...COPAN...VERA...SPERRY...SAND SPRINGS...DEPEW...WANN...
COLLINSVILLE...TALALA...BRISTOW...SAPULPA...OWASSO...KELLYVILLE...
OOLOGAH...TULSA...WATOVA...JENKS...NOWATA...SLICK...LENAPAH...
KIEFER...DELAWARE...CATOOSA...GLENPOOL...VERDIGRIS...CLAREMORE...
FOYIL...BROKEN ARROW...MOUNDS...ONETA...BIXBY...BEGGS AND NEW
ALLUWE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3700 9557 3647 9544 3591 9576 3565 9619
3564 9662 3617 9663 3667 9621 3700 9624
TIME...MOT...LOC 1433Z 286DEG 34KT 3695 9637 3666 9625
3621 9659 3603 9694
$$4 follow-up statements
000
WWUS54 KTSA 121451
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
951 AM CDT FRI JUN 12 2009
OKC037-105-111-113-117-131-143-145-147-121545-
/O.CON.KTSA.SV.W.0286.000000T0000Z-090612T1545Z/
OKMULGEE OK-WAGONER OK-ROGERS OK-NOWATA OK-WASHINGTON OK-OSAGE OK-
CREEK OK-TULSA OK-PAWNEE OK-
951 AM CDT FRI JUN 12 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR PAWNEE...TULSA...CREEK...EASTERN OSAGE...WASHINGTON...NOWATA...
ROGERS...NORTHWESTERN WAGONER AND NORTHWESTERN OKMULGEE COUNTIES...
AT 951 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HULAH TO OCHELATA TO MANNFORD TO
DRUMRIGHT...MOVING EAST AT 45 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DRUMRIGHT...
HULAH...BARTLESVILLE...RAMONA...SHAMROCK...DEWEY...SKIATOOK...
COPAN...MILFAY...VERA...SPERRY...SAND SPRINGS...DEPEW...GRAY...
TALALA...WANN...COLLINSVILLE...OWASSO...OOLOGAH...BRISTOW...
KELLYVILLE...SAPULPA...TULSA...WATOVA...JENKS...NOWATA...SLICK...
LENAPAH...KIEFER...DELAWARE...CATOOSA...VERDIGRIS...GLENPOOL...
FOYIL...BUSHYHEAD...CLAREMORE...BROKEN ARROW...NEW ALLUWE...MOUNDS...
TIAWAH...BIXBY...ONETA...LIBERTY...BEGGS...LEONARD AND HECTORVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING LARGE HAIL.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3700 9557 3647 9544 3591 9576 3565 9619
3564 9662 3617 9663 3667 9621 3700 9624
TIME...MOT...LOC 1451Z 285DEG 40KT 3689 9609 3660 9597
3615 9631 3597 9666
$$000
WWUS54 KTSA 121502
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1002 AM CDT FRI JUN 12 2009
OKC037-105-111-113-117-131-143-145-147-121545-
/O.CON.KTSA.SV.W.0286.000000T0000Z-090612T1545Z/
OKMULGEE OK-WAGONER OK-ROGERS OK-NOWATA OK-WASHINGTON OK-OSAGE OK-
CREEK OK-TULSA OK-PAWNEE OK-
1002 AM CDT FRI JUN 12 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR PAWNEE...TULSA...CREEK...EASTERN OSAGE...WASHINGTON...NOWATA...
ROGERS...NORTHWESTERN WAGONER AND NORTHWESTERN OKMULGEE COUNTIES...
AT 1000 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND DESTRUCTIVE WINDS TO 80 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HULAH TO 6 MILES NORTHEAST OF
OCHELATA TO SPERRY TO DRUMRIGHT...MOVING EAST AT 45 MPH.
THE MOST INTENSE SECTION OF THIS LINE OF THUNDERSTORMS WILL BE
IMPACTING EXTREME SOUTHEASTERN OSAGE COUNTY AND NORTHERN AND CENTRAL
TULSA COUNTY...INCLUDING THE TULSA METRO.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RAMONA...
SHAMROCK...SKIATOOK...SPERRY...DEWEY...SAND SPRINGS...VERA...
MILFAY...COPAN...GRAY...DEPEW...COLLINSVILLE...OWASSO...WANN...
TALALA...BRISTOW...KELLYVILLE...TULSA...WATOVA...SAPULPA...OOLOGAH...
CATOOSA...JENKS...KIEFER...VERDIGRIS...NOWATA...SLICK...GLENPOOL...
LENAPAH...CLAREMORE...BROKEN ARROW...FOYIL...DELAWARE...MOUNDS...
BUSHYHEAD...TIAWAH...NEW ALLUWE...BIXBY...LIBERTY...ONETA...
LEONARD...HECTORVILLE AND BEGGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING VERY LARGE HAIL
AND DAMAGING WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3700 9557 3647 9544 3591 9576 3565 9619
3564 9662 3617 9663 3667 9621 3700 9624
TIME...MOT...LOC 1501Z 288DEG 38KT 3686 9604 3666 9589
3626 9606 3595 9657
$$000
WWUS54 KTSA 121514
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1014 AM CDT FRI JUN 12 2009
OKC037-105-111-113-117-131-143-145-147-121545-
/O.CON.KTSA.SV.W.0286.000000T0000Z-090612T1545Z/
OKMULGEE OK-WAGONER OK-ROGERS OK-NOWATA OK-WASHINGTON OK-OSAGE OK-
CREEK OK-TULSA OK-PAWNEE OK-
1014 AM CDT FRI JUN 12 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR PAWNEE...TULSA...CREEK...EASTERN OSAGE...WASHINGTON...NOWATA...
ROGERS...NORTHWESTERN WAGONER AND NORTHWESTERN OKMULGEE COUNTIES...
AT 1012 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND DESTRUCTIVE WINDS TO 80 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM DEWEY TO TALALA TO TULSA TO
SHAMROCK...MOVING EAST AT 50 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OOLOGAH...
CATOOSA...SAPULPA...KELLYVILLE...WANN...TULSA...VERDIGRIS...
BRISTOW...JENKS...CLAREMORE...KIEFER...BROKEN ARROW...WATOVA...
GLENPOOL...FOYIL...TIAWAH...BUSHYHEAD...SLICK...LENAPAH...DELAWARE...
NOWATA...MOUNDS...ONETA...BIXBY...LIBERTY...NEW ALLUWE...LEONARD...
HECTORVILLE AND BEGGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING VERY LARGE HAIL
AND DAMAGING WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3700 9557 3647 9544 3591 9576 3565 9619
3564 9662 3617 9663 3667 9621 3700 9624
TIME...MOT...LOC 1515Z 287DEG 41KT 3678 9593 3653 9573
3617 9581 3586 9650
$$000
WWUS54 KTSA 121530
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1030 AM CDT FRI JUN 12 2009
OKC037-105-111-113-117-131-143-145-147-121545-
/O.CON.KTSA.SV.W.0286.000000T0000Z-090612T1545Z/
OKMULGEE OK-WAGONER OK-ROGERS OK-NOWATA OK-WASHINGTON OK-OSAGE OK-
CREEK OK-TULSA OK-PAWNEE OK-
1030 AM CDT FRI JUN 12 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR EASTERN PAWNEE...TULSA...CREEK...SOUTHEASTERN OSAGE...
WASHINGTON...SOUTHWESTERN NOWATA...ROGERS...NORTHWESTERN WAGONER AND
NORTHWESTERN OKMULGEE COUNTIES...
AT 1029 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND DESTRUCTIVE WINDS TO 80 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF WATOVA TO
BUSHYHEAD TO 8 MILES NORTHEAST OF ONETA TO SLICK...MOVING EAST AT 45
MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BUSHYHEAD...
SLICK...BIXBY...ONETA...MOUNDS...WATOVA...LIBERTY...LEONARD...
HECTORVILLE AND BEGGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING LARGE HAIL.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING VERY LARGE HAIL
AND DAMAGING WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3606 9663 3610 9639 3615 9634 3656 9601
3670 9591 3659 9548 3647 9544 3591 9576
3565 9619 3564 9662
TIME...MOT...LOC 1530Z 287DEG 41KT 3669 9578 3647 9552
3611 9561 3581 9630
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 8:09 AM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 12, 8:09 AM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 809 AM CDT FRI JUN 12 2009 .DISCUSSION... UPDATED FORECAST TO INCLUDE SEVERE THUNDERSTORM WATCH UNTIL 3 PM CDT. ADJUSTED THE POPS SLIGHTLY AND ADDED THE POSSIBILITY OF SEVERE WORDING. MOIST AND UNSTABLE AIR OVER EASTERN OKLAHOMA WILL CAUSE THE CONTINUATION OF THE BOWING...LINEAR CONVECTIVE SYSTEM WHICH WILL BE ENTERING THE NORTHWEST PORTION OF THE FORECAST AREA BY 9 AM. EXPECT A CONTINUATION TO THE EAST WITH DEVELOPMENT ON THE SOUTH PORTION OF THE AREA TOWARDS THE AREA OF BEST INSTABILITY. ALSO...FORWARD SPEED MAY INCREASE WITH SHORTWAVE TO THE WEST CATCHING UP TO THE MCS AND GIVING IT A PUSH. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...15 LONG TERM....22
Hazardous weather outlook, Jun 12, 5:04 AM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 504 AM CDT FRI JUN 12 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 504 AM CDT FRI JUN 12 2009 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS MORNING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. DISCUSSION... AN ONGOING MCS CONTINUES TO CHURN ACROSS SOUTH-CENTRAL KANSAS... MOVING GENERALLY SOUTHEAST. CONDITIONS ACROSS NORTHEAST OKLAHOMA WILL BE CONDUCIVE TO CONTINUATION OF THIS MCS AS IT ENTERS THE AREA LATER THIS MORNING. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS FROM THIS ACTIVITY. RE-INITIATION OF STRONG THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE REGION THIS AFTERNOON AND EVENING. A PERSISTENT FRONT REMAINS DRAPED WEST TO EAST ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS. VERY MOIST LOWER LEVELS... AND CONVERGENCE ALONG THE FRONT WILL CREATE THE POSSIBILITY FOR CONVECTIVE ACTIVITY TO BREACH THE CAPPING INVERSION WITH THE AID OF AFTERNOON HEATING. AGAIN... LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY THREATS WITH THIS ACTIVITY. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION LIKELY NEEDED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... WITH SYNOPTIC CONDITIONS SLOW TO EVOLVE... THUNDERSTORM CHANCES WILL REMAIN IN THE FORECAST AT LEAST THROUGH THE WEEKEND. SEVERE STORMS WILL BE POSSIBLE WITH ANY CONVECTION OCCURRING WITHIN THE REGION... AS LOWER LEVELS REMAIN MOIST AND UNSTABLE. AFTERNOON HEATING WILL ENHANCE THE POSSIBILITY OF THUNDERSTORM DEVELOPMENT WITHIN THE AREA... WHILE A STRONG LOW LEVEL JET WILL ENHANCE THE POSSIBILITY OF OVERNIGHT SEVERE MCS ACTIVITY MOVING INTO THE AREA FROM THE NORTHWEST. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jun 12, 9:32 AM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
932 AM CDT FRI JUN 12 2009
OKZ071-073-121500-
MCINTOSH OK-PITTSBURG OK-
932 AM CDT FRI JUN 12 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1000 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN MCINTOSH AND NORTHEASTERN PITTSBURG
AT 933 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
SOUTHWEST OF CROWDER...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...EUFAULA...CROWDER...
INDIANOLA AND CANADIAN.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
LAT...LON 3533 9552 3521 9545 3518 9545 3517 9542
3513 9539 3498 9578 3513 9589
TIME...MOT...LOC 1433Z 239DEG 25KT 3512 9569The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:24 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 96 min |
| Jun 12, 9:32 AM CDT | Special Weather Statement | TSA | McIntosh | 28 min |
| Jun 12, 9:46 AM CDT | Areal Flood Advisory | TSA | Osage | 59 min |
| Jun 12, 9:52 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 38 min |
| Jun 12, 10:15 AM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa | 60 min |
| Jun 12, 10:19 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Okmulgee, Rogers and 2 more | 56 min |
| Jun 12, 10:25 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 50 min |
| Jun 12, 10:35 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee | 55 min |
| Jun 12, 10:46 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 29 min |
| Jun 12, 10:47 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Sequoyah | 58 min |
| Jun 12, 11:02 AM CDT | Tornado Warning | TSA | Craig, Delaware, Mayes | 43 min |
| Jun 12, 11:06 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Wagoner | 54 min |
| Jun 12, 11:10 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 65 min |
| Jun 12, 11:16 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Creek, McIntosh, Muskogee, Okfuskee and 3 more | 59 min |
| Jun 12, 11:36 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Sequoyah | 54 min |
| Jun 12, 11:52 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, McIntosh, Muskogee and 3 more | 68 min |
| Jun 12, 12:05 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 55 min |
| Jun 12, 12:16 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 59 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.